Discussions By Condition: Male sexual conditions

Use of ED meds.

Posted In: Male sexual conditions 0 Replies
  • Posted By: anxious Annie
  • October 2, 2009
  • 02:41 PM

Is it safe for an elderly man (75 ) who has episodes of A Fib, hosptialized several times, to take the ED drugs? The doctor is aware of the heart problem. I say it isn't, but who am I. I might say the latest episode was in July and previously he was put in ICU.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?